Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stocrin/Truvada and itching
Apr 27, 2008

Dear Dr. I am taking stocrin/truvada combination for 2 months now and my body ia always itching all over; is this common. I also have bad nights if I eat fatty meals. Jah Bless

Response from Dr. Henry

The sleep problems after a fatty meal could be due to high levels of the Stocrine (efavirenz) so that either drug levels could be obtained or you could consider careful food intake during the time period when you take your stocrine (could consider switching the time of the day you take it on a trial basis). If sleep problems persist then consideration of a switch off stocrine warrants discussion if good alternative medications are available to you. Skin rash from your meds occurs fairly often but usually that will resolve. Skin rashes in the setting of HIV infection are common as are rashes that occur after starting effective treatment as a part of the immune reconstitution spectrum. An evaluation by your HIV specialist and/or a dermatologist (skin specialist) if often useful to sort out the rash problem. KH



Previous
Sun Sensitivity
Next
Combivir based leg cramping????

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement